Asymptotic stability of two-parameter systems of delay differential equations


We establish exact efficient asymptotic stability criteria for two-parameter systems of two autonomous delay differential equations.

This is a preview of subscription content, access via your institution.


  1. 1.

    Mulyukov, M.V. “Separation of Equations in Certain Systems,” Vestn. TGU 18(16), 2617–2618 (2013).

    Google Scholar 

  2. 2.

    Mulyukov, M.V. “On Factorization of the Characteristic Quasipolynomial of a System of Linear Differential Equations with Delay,” Russian Mathematics (Iz. VUZ) 57, No. 9, 31–36 (2013).

    MATH  Google Scholar 

  3. 3.

    Hale, J. Theory of Functional Differential Equations (Springer Verlag, Gmbh, 1977; Mir, Moscow, 1984).

    Google Scholar 

  4. 4.

    Azbelev, N.V., Maksimov, V.P., and Rakhmatullina, L.F. Introduction to the Theory of Functional Differential Equations: Methods and Applications (Nauka, Moscow, 1991) [in Russian].

    Google Scholar 

  5. 5.

    Azbelev, N.V. and Simonov, P.M. Stability of Solutions to Ordinary Differential Equations (Permsk. Univ., Perm, 2001) [in Russian].

    Google Scholar 

  6. 6.

    Azbelev, N.V. and Simonov, P.M. “Stability of the Equations with Delay,” Russian Mathematics (Iz. VUZ) 41, No. 6, 1–14 (1997).

    MathSciNet  Google Scholar 

  7. 7.

    Bellman, R. and Cooke, K.L. Differential-Difference Equations (Acad. Press, New York-London, 1963, Mir, Moscow, 1967).

    Google Scholar 

  8. 8.

    Andronov, A.A. and Maier, A.T. “The Simplest Linear Systems with Retardation,” Avtomatika i Telemekhanika, 7, Nos. 2, 3, 95–106 (1946).

    MATH  MathSciNet  Google Scholar 

  9. 9.

    Postnikov, M.M. Stable Polynomials, 2nd Ed. (Editorial URSS, Moscow, 2004) [in Russian].

    Google Scholar 

  10. 10.

    Bykova, A.N. “The Study of Stability of Systems of Two Nonlinear Differential Equations with a Retarded Argument in the First Approximation,” Candidate’s Dissertation in Mathematics and Physics (Cheboksary, 2002).

    Google Scholar 

  11. 11.

    Elsgol’ts L.E. and Norkin, S.B. Introduction to the Theory of Differential Equations with Deviating Arguments (Nauka, Moscow, 1971) [in Russian].

    Google Scholar 

  12. 12.

    Hsu, C.S. and Bhatt, S.J. “Stability Charts for Second-Order Dynamical Systems with Time Lag,” J. Appl. Mech. 33(1), 119–124 (1966).

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to M. V. Mulyukov.

Additional information

Original Russian Text © M.V. Mulyukov, 2014, published in Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 2014, No. 6, pp. 48–55.

About this article

Verify currency and authenticity via CrossMark

Cite this article

Mulyukov, M.V. Asymptotic stability of two-parameter systems of delay differential equations. Russ Math. 58, 44–50 (2014).

Download citation


  • delay equations
  • asymptotic stability
  • efficient criteria